# SDR AALA201812109023

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 11,116 hours, 4,887 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WOULD NOT ARM.  MAINTENANCE REMOVED DEBRIS FROM FORWARD GIRT BAR LATCH AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW MM 52-11-00.
